# SDR CA150408030

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,575 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NON-SCHEDULED HOT SECTION INSPECTION, THE BOLTS SECURING THE CONTAINMENT RING TO POWER TURBINE VANE RING AT FLANGE D WERE FOUND LOOSE.  THE LOCK WIRE WAS INTACT, BUT THERE WAS EVIDENCE OF FRETTING FOUND UNDERNEATH THE HEADS OF THE BOLTS.  THE BOLTS WERE ABLE TO BE TURNED BY PULLING ON THE LOCK WIRE.  NO MAINTENANCE HAD BEEN CARRIED OUT ON THE AFFECTED PART SINCE NEW.  THE LOCK WIRE WAS FOUND TO BE 0.016, THE MAINTENANCE MANUAL CALLS FOR 0.025.
